HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Veterinary Medicine / Faculty of Veterinary Medicine >
Japanese Journal of Veterinary Research >
Volume 23, Number 3 >

INCIDENCE OF HELMINTH PARASITES IN SHREW MOLES

Files in This Item:
JJVR 23(3)101-102.pdf131.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/jjvr.23.3.101

Title: INCIDENCE OF HELMINTH PARASITES IN SHREW MOLES
Authors: OHBAYASHI, Masashi Browse this author
Issue Date: Jul-1975
Publisher: The Graduate School of Veterinary Medicine
Journal Title: Japanese Journal of Veterinary Research
Volume: 23
Issue: 3
Start Page: 101
End Page: 102
Description: BRIEF COMMUNICATION
Type: bulletin (article)
URI: http://hdl.handle.net/2115/49295
Appears in Collections:Japanese Journal of Veterinary Research > Volume 23, Number 3

Submitter: 獣医学部図書室

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University